# SDR GUUA07260703

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 24,474 hours, 30,545 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9234, AFTER TAKEOFF, LANDING GEAR HANDLE LIGHT REMAINS ILLUMINATED IN THE UP POSITION.  ADJUSTED RT MAIN LANDING GEAR UP POSITION SWITCH OPERATIONAL CHECK NORMAL.
